Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A new approximation for $ \pi$


Journal: Math. Comp. 2 (1947), 245-248
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1947-0690621-X
Corrigendum: Math. Comp. 2 (1947), 320.
MathSciNet review: 690621
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Shanks, Contributions to Mathematics comprising chiefly the Rectification of the Circle to 607 Places of Decimals, London, 1853.
  • [2] MTAC, v. 2, p. 224, N66.
  • [3] H. Rademacher & O. Toeplitz, Von Zahlen und Figuren, second ed. Berlin, 1933, p. 133-135.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1947-0690621-X
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society